Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 586454, 18 pages
http://dx.doi.org/10.1155/2012/586454
Research Article

A New Efficient Method for Nonlinear Fisher-Type Equations

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 41335-1914, Rasht, Iran

Received 16 December 2011; Revised 31 March 2012; Accepted 9 April 2012

Academic Editor: B. V. Rathish Kumar

Copyright © 2012 Hossein Aminikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah, Farshid Mehrdoust, and Ali Jamalian, “A New Efficient Method for Nonlinear Fisher-Type Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 586454, 18 pages, 2012. doi:10.1155/2012/586454